Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Market representations of $n$-person games

Authors: Louis J. Billera and Robert E. Bixby
Journal: Bull. Amer. Math. Soc. 80 (1974), 522-526
MSC (1970): Primary 90D12, 90A15
MathSciNet review: 0416621
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. J. Arrow, E. W. Barankin and D. Blackwell, Admissible points of convex sets, Contributions to the Theory of Games, Vol. II, Ann. of Math. Studies, no. 28, Princeton Univ. Press, Princeton, N.J., 1953, pp. 87-91. MR 14, 998. MR 54919
  • 2. L. J. Billera, On games without side payments arising from a general class of markets, Journal of Mathematical Economics 1 (1974) (to appear). MR 424197
  • 3. L. J. Billera and R. E. Bixby, A characterization of Pareto surfaces, Proc. Amer. Math. Soc. 41 (1973), 261-267. MR 325163
  • 4. L. J. Billera and R. E. Bixby, A characterization of polyhedral market games, International Journal of Game Theory (to appear). MR 373645
  • 5. G. Debreu, Theory of value: an axiomatic analysis of economic equilibrium, Cowles Foundation for Research in Economics at Yale University, Monograph 17, Wiley, New York; Chapman & Hall, London, 1959. MR 22 #1447. MR 110571
  • 6. E. Kalai. Cooperative non-sidepayment games: extensions of sidepayment game solutions, metrics, and representative functions, Ph.D. thesis, Cornell University, Ithaca, N.Y., 1972.
  • 7. T. Rader, Theory of microeconomics, Academic Press, New York, 1972, pp. 258-261. MR 408772
  • 8. H. Scarf, The core of an N-person game, Cowles Foundation, Discussion Paper No. 182, New Haven, Conn., March 23, 1965 (unpublished).
  • 9. H. Scarf, The core of an N person game, Econometrica 35 (1967), 50-69. MR 38 #3051. MR 234735
  • 10. L. S. Shapley and M. Shubik, On market games, J. Economic Theory 1 (1969), 9-25. MR 395881

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 90D12, 90A15

Retrieve articles in all journals with MSC (1970): 90D12, 90A15

Additional Information


American Mathematical Society